Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 59, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 29, 2007, 2:59 PM MDT for Elbert County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2007, 2:59 PM MDT (20:59 UTC)
- Expired
- May 29, 2007, 3:31 PM MDT
- In force
- 32 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Elbert County, CO
The radar
The Denver radar (KFTG), 61 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:29 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -86 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 292102 SVRBOU COC039-292200- /O.NEW.KBOU.SV.W.0059.070529T2059Z-070529T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 259 PM MDT TUE MAY 29 2007 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO * UNTIL 400 PM MDT * AT 259 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES EAST OF ELBERT...OR ABOUT 34 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 10 TO 15 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBERT. HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES. THE TORNADO WARNING IS NO LONGER IN EFFECT. AT 255 PM MDT A TRAINED SPOTTER REPORTED QUARTER SIZE HAIL 5 MILES NORTHWEST OF ELBERT. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3931 10458 3915 10460 3914 10424 3930 10426 $$
2 follow-up statements
000
WWUS55 KBOU 292117
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
317 PM MDT TUE MAY 29 2007
COC039-292200-
/O.CON.KBOU.SV.W.0059.000000T0000Z-070529T2200Z/
ELBERT CO-
317 PM MDT TUE MAY 29 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR WEST CENTRAL ELBERT COUNTY...
AT 317 PM MDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT A SEVERE
THUNDERSTORM PRODUCING LARGE HAIL FROM 1.0 TO 2.5 INCHES IN
DIAMETER. THIS STORM WAS LOCATED 11 MILES EAST OF FONDIS...OR ABOUT
30 MILES WEST OF LIMON...MOVING EAST AT 15 MPH.
SEVERAL OTHER STRONG STORMS WERE DEVELOPING ACROSS SOUTHWESTERN
ELBERT COUNTY.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KIOWA...ELIZABETH AND ELBERT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.
LAT...LON 3938 10465 3916 10466 3915 10412 3931 10412
3940 10434
$$000
WWUS55 KBOU 292131
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
330 PM MDT TUE MAY 29 2007
COC039-292140-
/O.CAN.KBOU.SV.W.0059.000000T0000Z-070529T2200Z/
ELBERT CO-
330 PM MDT TUE MAY 29 2007
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ELBERT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WARNING HAS BEEN REPLACED BY A TORNADO
WARNING IN EFFECT UNTIL 415 PM MDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.
LAT...LON 3938 10465 3916 10466 3915 10412 3931 10412
3940 10434
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:15 AM MDT, 11 hours 44 minutes earlier.
Area forecast discussion, May 29, 3:15 AM MDT, 11 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 315 AM MDT TUE MAY 29 2007 .SHORT TERM...SURFACE LOW PRESSURE ACROSS SERN CO WITH INITIAL PRE-FRONTAL SURGE PUSHING SOUTHWARD ALLOWING A WEAK N-NE LOW LVL FLOW TO DEVELOP. STRONGER SURGE ACROSS NW CO WITH MAPS ANAYLSIS SHOWING 3 MB PRESS RISE MOVING EASTWARD AND BAND OF SHOWERS WILL MOVE INTO THE NRN MTNS/FOOTHILLS BEFORE DAYBREAK. THIS STRONGER SURGE WILL ENHANCE NERLY LOW LVL FLOW ACROSS NERN CO THIS AM WITH GRADUAL MOISTENING OF THE AIRMASS AS JET STREAK PROVIDES FAVORABLE ASCENT ACROSS MUCH OF NERN CO BY THIS AFTN. FCST SOUNDINGS SHOW AIRMASS TO BECOME MOIST ADIABATIC BY LATER THIS AFTN WITH GOOD UPSLOPE FLOW TO AROUND 10000 FT AND INCREASING MID LVL FLOW TO 50-60KT BY 00Z. EXPECT SOME HEAVY RAINERS AND EMBEDDED TS BUT WITH COOLER LOW LVLS...SVR THREAT APPEARS LOWER OVER THE FRONT RANGE/ADJ PLAINS. AS FREEZING LVLS LOWER THERE COULD BE A LOT OF SMALL HAIL WITH SFC BASED CAPES AROUND 500-1000J/KG. FURTHER SOUTHEAST OVER THE PALMER DIVIDE...THERE COULD BE A SEVERE STORM AS BETTER SFC HEATING WILL ALLOW CAPES OF 1000-2000J/KG ACROSS LINCOLN COUNTY AND ELEVATED TERRAIN OF ELBERT COUNTY WITH POTENTIAL FOR LARGE HAIL. EXPECT A DECREASE IN PRECIP FROM NORTH TO SOUTH LATER TNT OVER THE EASTERN PLAINS AS SRN PTN OF THE STRONG UPPER TROF SHIFTS EAST ACROSS NRN CO. OVERALL WILL BOOST POPS TO LIKELY ACROSS ALL OF ERN CO FOR THIS AFTN/EVENING. FOR TODAY...SNOW LEVEL WILL REMAIN RELATIVELY HIGH AROUND 10000 FEET THEN LOWERING TO AROUND 9000 FEET OVERNIGHT. AIRMASS DRYS OUT OVERNIGHT AS TEMPS COOL SO DONT EXPECT ANY SIGNIFICANT SNOWFALL OVER THE FOOTHILLS. .LONG TERM...A SERIOUSLY BLOCKED UP UPR AIR PATTERN OVER THE CONUS AS FORETOLD BY MANY OF THE OPERATIONAL MODELS WILL PREVENT THE CLOSED UPR LOW/TROUGH OVR THE NRN GREAT PLAINS FROM MOVING MUCH THROUGH 12Z/FRIDAY. THIS WOULD THEREBY RESULT IN AN EXTENDED PD OF BELOW AVERAGE TEMPERATURES...PARTLY/MOSTLY CLOUDY SKIES AND A CONTINUED CHANCE OF PRECIPITATION FOR THE FCST AREA. WRF AND GFS DROP THE H5 LOW OH SO SLOWLY SEWRD FM OVER NERN MONTANA AT 12Z/WED TO OVER WRN SOUTH DAKOTA BY 12Z/FRI. MODELS FOR THE PAST COUPLE DAYS HAVE SHOWN A SIMILAR PROGRESSION...SO SEE LITTLE REASON TO GO AGAINST THEM. AS THE UPR LOW TRACKS SOUTHEASTWARD...SO DOES A POOL OF UNSEASONABLY COOL AIR ALOFT WHICH MIGRATES OVER SERN WYOMING AND NRN COLORADO BY WEDNESDAY MORNING. 700-500MB LAYER TEMPS COLDER ON THE WRF COMPARED TO THE GFS BY AS MUCH AS 3C...AND THEREFORE THE WARMER MOS TEMP GUIDANCE VALUES OFFERED BY THE GFS ON WEDNESDAY. HOWEVER THE MODELS BEGIN TO SHOW WARMING AT ALL LEVELS BY THURSDAY. AS OF 00Z/FRI 700MB TEMPERATURE OVER DENVER FCST TO BE SOME 8C WARMER ACCORDING TO THE GFS. HOWEVER...WRF NOT AS AMBITIOUS AS IT INDICATES A 700MB TEMP AT THE SAME TIME ABOUT 4C COOLER. NOT KNOWING FOR SURE WHICH SOLUTION WILL WIN OUT...SO WILL GO WITH SOME SORT OF COMPROMISE. AS FOR PRECIPITATION CHANCES DURING THE PERIOD 12Z/WED THROUGH 00Z/FRI...SEE ISOLATED SHOWERS/TSTORMS ON THE PLAINS AND SCATTERED SHOWER/T-STORM COVERAGE IN THE MTNS AND PALMER DIVIDE ON WEDNESDAY. ON THURSDAY WITH WARMER TEMPERATURES...MODEL SOUNDINGS INDICATE STEEP LAPSE RATES AND CAPE VALUES IN THE 500-1100 J/KG RANGE ON THE PLAINS BY AFTERNOON. ALL THIS IN ADVANCE OF ANOTHER COOL AIR SURGE WHICH THE WRF SHOWS SLIDING THROUGH NERN COLORADO LATE IN THE DAY. EVEN THOUGH SOUNDINGS INDICATE LOWER PW VALUES...INCREASING DEEP LAYER SHEAR MAY BE ADEQUATE TO SUPPORT A BATCH OF SEVERE STORMS EAST OF THE I-25 URBAN CORRIDOR. EXPECT TEMPERATURES ON THURSDAY TO RETURN TO NEAR AVERAGE ASSUMING THE GFS VERIFIES. NOT SO ACCORDING TO THE WRF AS IT STILL HAS A POOL OF CHILLY AIR OVERHEAD WITH THE CLOSED UPR LOW STILL SPINNING TO OUR NORTH. THAT SAID LEANING MORE TOWARDS THE WARMER GFS FOR NOW. BY FRIDAY...MEDIUM RANGE MODELS FINALLY SHOW THE UPR LOW LIFTING OUT AND HEIGHTS RISING ACROSS THE STATE AS AN UPPER RIDGE BUILDS OVER THE GREAT BASIN. SEE A DRIER AND WARMER DAY WITH PW VALUES LOWERING BELOW 0.40 INCH. HOWEVER...THIS TIME OF YEAR CAN/T RULE OUT A FEW AFTERNOON/EVENING T-STORMS OVER THE HIGHER ELEVATIONS. SHOULD ALSO SEE AFTERNOON TEMPERATURES RISING ABOVE 80F ON THE PLAINS. SATURDAY AND BEYOND...MADE NO CHANGES TO THIS PORTION OF THE FCST. && .AVIATION...SFC WINDS WILL CONTINUE TO SHIFT AND INCREASE FROM THE N-NE AT FRONT RANGE AIRPORTS THRU TODAY. SHOWERS AND SCT T WILL DEVELOP BY AFTN WITH BEST CHANCE FOR STORMS BTWN 21-03Z AND MVFR CONDITIONS POSSIBLE. CONDITIONS IMPROVING AFT 06Z WITH CIGS/VSBYS BECOMING VFR. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && ENTREKIN/BAKER
Hazardous weather outlook, May 29, 10:46 AM MDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1046 AM MDT TUE MAY 29 2007 COZ030>051-301200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1046 AM MDT TUE MAY 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH THIS AFTERNOON AND EVENING WITH HEAVY RAIN AND SMALL HAIL EXPECTED ACROSS MUCH OF THE AREA. THERE IS A SLIGHT CHANCE OF SEVERE STORMS... MAINLY ACROSS SOUTHERN ELBERT AND LINCOLN COUNTIES WHERE STRONGER SURFACE HEATING AND WARMER TEMPERATURES WILL PRODUCE STRONGER INSTABILITY. HAIL UP TO ONE INCH IN DIAMETER IS POSSIBLE WITH THE STRONGER STORMS OVER THE PALMER DIVIDE. A MUCH COOLER AIRMASS HAS MOVED ACROSS EASTERN COLORADO TODAY WITH TEMPERATURES ONLY IN THE 60S ON THE PLAINS THIS AFTERNOON. THE COOLER AND SHOWERY WEATHER IS DUE TO A STRONG UPPER LEVEL DISTURBANCE MOVING ACROSS THE NORTHERN ROCKY MOUNTAIN STATES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS FOR MUCH OF THE FORECAST AREA THROUGH FRIDAY. SOME DRYING AND WARMING IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK. HOWEVER A SLIGHT CHANCE OF LATE DAY SHOWERS AND STORMS WILL CONTINUE IN THE HIGH COUNTRY THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS ELBERT AND LINCOLN COUNTIES THIS AFTERNOON AND EVENING. ELSEWHERE...RAINFALL REPORTS WOULD BE APPRECIATED. DANKERS/KOOPMEINERS
In the hours before
Local storm report, May 29, 1:18 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
118 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, May 29, 1:28 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
128 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 E0.75 INCH JEFFERSON CO TRAINED SPOTTER
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, May 29, 1:35 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
135 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL 3 SSW DENVER 39.68N 104.98W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 E1.00 INCH JEFFERSON CO TRAINED SPOTTER
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, May 29, 1:51 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
151 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M1.00 INCH DENVER CO TRAINED SPOTTER
0135 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0133 PM HAIL 3 SSW DENVER 39.68N 104.98W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 E1.00 INCH JEFFERSON CO TRAINED SPOTTER
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, May 29, 2:24 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 4 W ELBERT 39.22N 104.60W
05/29/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0211 PM HAIL 6 SE LARKSPUR 39.12N 104.82W
05/29/2007 M1.00 INCH EL PASO CO TRAINED SPOTTER
1/2 TO 1 INCH HAIL
0210 PM HAIL 3 NW DENVER 39.76N 105.00W
05/29/2007 M0.75 INCH DENVER CO NWS EMPLOYEE
0201 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL
0150 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M1.00 INCH DENVER CO TRAINED SPOTTER
0135 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0133 PM HAIL 3 SSW DENVER 39.68N 104.98W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 E1.00 INCH JEFFERSON CO TRAINED SPOTTER
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKLocal storm report, May 29, 2:58 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
258 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 5 NW ELBERT 39.27N 104.60W
05/29/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
LOTS OF PEA, MARBLE, PENNY AND SOME QUARTER SIZE HAIL
COVERING THE GROUND
0219 PM HAIL 4 W ELBERT 39.22N 104.60W
05/29/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0211 PM HAIL 6 SE LARKSPUR 39.12N 104.82W
05/29/2007 M1.00 INCH EL PASO CO TRAINED SPOTTER
1/2 TO 1 INCH HAIL
0210 PM HAIL 3 NW DENVER 39.76N 105.00W
05/29/2007 M0.75 INCH DENVER CO NWS EMPLOYEE
0201 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL
0150 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M1.00 INCH DENVER CO TRAINED SPOTTER
0135 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0133 PM HAIL 3 SSW DENVER 39.68N 104.98W
05/29/2007 M0.75 INCH DENVER CO TRAINED SPOTTER
0127 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 E1.00 INCH JEFFERSON CO TRAINED SPOTTER
0127 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0111 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAIL ONE INCH DEEP
0107 PM HAIL SE CASTLE ROCK 39.38N 104.85W
05/29/2007 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
REPORT RELAYED TO ANOTHER SPOTTER. UNABLE TO CONTACT NWS.
0106 PM HAIL DENVER 39.73N 104.96W
05/29/2007 M0.88 INCH DENVER CO TRAINED SPOTTER
0106 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1235 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/29/2007 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
1213 PM HAIL GOLDEN 39.74N 105.21W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
1205 PM HAIL 2 ESE GOLDEN 39.73N 105.18W
05/29/2007 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:13 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 21 min |
| May 29, 12:32 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 43 min |
| May 29, 12:46 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Weld | 30 min |
| May 29, 1:05 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 55 min |
| May 29, 1:54 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 29 min |
| May 29, 1:58 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 22 min |
| May 29, 2:16 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 44 min |
| May 29, 2:44 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 50 min |
| May 29, 3:27 PM MDT | Tornado Warning | BOU | Elbert | 48 min |
| May 29, 4:11 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 49 min |
| May 29, 4:16 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 26 min |
| May 29, 4:49 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 41 min |
| May 29, 4:56 PM MDT | Tornado Warning | BOU | Lincoln | 49 min |
| May 29, 4:58 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 34 min |
| May 29, 5:36 PM MDT | Tornado Warning | BOU | Lincoln | 18 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.